# SDR DALA1512273249

- Difficulty date: February 8, 2013
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 60,990 hours, 26,882 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LT RIB 5 GEAR SUPPORT BORE CORRODED.   REPAIRED IAW EA 511331-14AD.
